# SDR R61A201909171023

- Difficulty date: September 17, 2019
- Submitted: September 29, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE LOWER STRUCTURE FR17 STGR27-28R, SHEAR CLIP FOUND CORRODED. REMOVED AND REPLACED SHEAR CLIP AT FR17 STGR27-28R IAW SRM 51-41-01 & 51-41-02.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
